Periodic Q-mode modulation in PSR J1825-0935 (PSR B1822-09)

TitlePeriodic Q-mode modulation in PSR J1825-0935 (PSR B1822-09)
Publication TypeJournal Article
Year of Publication2019
AuthorsYan, W M, Manchester, R N, Wang, N, Yuan, J P, Wen, Z G, Lee, K J
Journal\mnras
Volume485
Pagination3241-3247
Date PublishedMay
KeywordsAstrophysics - High Energy Astrophysical Phenomena, Astrophysics - Solar and Stellar Astrophysics, pulsars: general, pulsars: individual (PSR J1825-0935), stars: neutron
DOI10.1093/mnras/stz650
English